Weird Medication Side Effects - ProTeacher Community




      
Home Join Now Search My Favorites
Help


      Teachers' Lounge


Weird Medication Side Effects

>

Reply
 
Thread Tools
Ima Teacher's Avatar
Ima Teacher Ima Teacher is offline
 
Joined: Aug 2005
Posts: 28,089
Senior Member

Ima Teacher
 
Ima Teacher's Avatar
 
Joined: Aug 2005
Posts: 28,089
Senior Member
Weird Medication Side Effects
Old 02-27-2019, 09:09 PM
  #1

My DH just started taking meds for high blood pressure, and he has been talking in his sleep like crazy.

Turns out that is one of the listed side effects of his meds. Who knew?


Ima Teacher is offline   Reply With Quote

1956BD's Avatar
1956BD 1956BD is offline
 
Joined: Aug 2007
Posts: 26,227
Senior Member

1956BD
 
1956BD's Avatar
 
Joined: Aug 2007
Posts: 26,227
Senior Member
What is he saying?
Old 02-27-2019, 09:21 PM
  #2

Inquiring minds want to know.
1956BD is offline   Reply With Quote
Ima Teacher's Avatar
Ima Teacher Ima Teacher is offline
 
Joined: Aug 2005
Posts: 28,089
Senior Member

Ima Teacher
 
Ima Teacher's Avatar
 
Joined: Aug 2005
Posts: 28,089
Senior Member

Old 02-27-2019, 09:45 PM
  #3

He hasnít said anything incriminating. Itís mostly mumbling with a word here & there. Itís really weird because he normally doesnít even snore.
Ima Teacher is offline   Reply With Quote
MissESL MissESL is online now
 
Joined: May 2009
Posts: 2,925
Senior Member

MissESL
 
Joined: May 2009
Posts: 2,925
Senior Member
Medicines
Old 02-28-2019, 04:37 AM
  #4

Thatís so funny! Hard it to try to have a conversation with him! Is it jibberish or does it make sense?

There was a medication I was on many years ago for anemia, basically. It was supposed to draw more oxygen into your blood to help promote red blood cell growth. Well, I was so ill at the time that it was kind of like being high on air. I hallucinated in my sleep almost nightly. Iíd see the craziest things and really think they were there, but when I actually woke up, Iíd only have vague memories of it. I mentioned it to the nurse once and she looked at me like I was crazy and said no one had ever mentioned that side effect before. Thereís probably a reason for that!

Some side effects lessen as your body adjusts to the new normal. Iím on an immunisuppressant that used to make me dizzy. Itís very, very rare now. Iím also on one that makes my toes and fingers burn, mostly with extreme temperature changes. So weird - but both of those are registered side effects!
MissESL is online now   Reply With Quote
ellenroo's Avatar
ellenroo ellenroo is offline
 
Joined: Sep 2018
Posts: 145
Full Member

ellenroo
 
ellenroo's Avatar
 
Joined: Sep 2018
Posts: 145
Full Member

Old 02-28-2019, 06:18 AM
  #5

That's so funny! There was this medication I went on in high school and it made me hallucinate A LOT. I would just be so giggly. My sister and I shared a room at the time and I was like "Hey Em! Guess what! The shadows are animals! And we're having a stare down! And I'M WINNING!" lol The doctor had me stop after about 2 weeks due to side effects. lol


ellenroo is offline   Reply With Quote
KT_203 KT_203 is offline
 
Joined: Aug 2013
Posts: 887
Senior Member

KT_203
 
Joined: Aug 2013
Posts: 887
Senior Member
Side effects
Old 02-28-2019, 06:30 PM
  #6

Some meds cause really wacky side effects. Especially any ones that regulate mood. I have incredibly vivid dreams on anti depressants. To the point that my hubby was like you need to stop telling people about your crazy dreams itís making you sound nuts. Lol
KT_203 is offline   Reply With Quote
lasflores's Avatar
lasflores lasflores is offline
 
Joined: Jun 2010
Posts: 1,183
Senior Member

lasflores
 
lasflores's Avatar
 
Joined: Jun 2010
Posts: 1,183
Senior Member
Side effects
Old 02-28-2019, 07:57 PM
  #7

I was on a BP medicine and had bizarre dreams as a side effect. Iím no longer taking it because it wasnít a good one for exercising. But I had some VERY strange dreams. I was on Metoprolol
lasflores is offline   Reply With Quote

Join the conversation! Post as a guest or become a member today. New members welcome!

Reply

 

>
Teachers' Lounge
Thread Tools




Sign Up Now

Sign Up FREE | ProTeacher Help | BusyBoard

All times are GMT -8. The time now is 12:42 PM.

Copyright © 2019 ProTeacher®
For individual use only. Do not copy, reproduce or transmit.
source: www.proteacher.net
6